# SDR SWIA201232583

- Difficulty date: December 3, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 9,973 hours, 5,807 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE COMING FROM BOTH PACKS ON APU BLEEDS.  (FLT 5174)  REPLACED THE LEFT ACM IAW.
